| Model Number |
MR8-AA10DK |
| Medical Device Problem Codes |
Vibration (1674); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn, device evaluation anticipated, but not yet begun.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the spinal decompression procedure, surgeon noted excessive vibration and chatter during a spinal decompression procedure.When the attachment was removed it was noted that the distal bearing was dislodged and still sitting on the shaft of the dissection tool.No patient impact reported.It was also reported that there was no intervention performed, no damaged piece remained in the patient's body, and there was no delay in procedure.The procedure was completed with backup product(s).On follow-up it was reported that there was no patient or staff impact.
Additional Manufacturer Narrative
H3: evaluation determined that the bearing was detached.The likely cause of failure is distal bearing chipped.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.